# SDR YENA2023110601351

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271N
- Aircraft serial: 10861
- Aircraft time: 4,345 hours, 649 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: 350L5110709
- Part serial: Q09305037016
- Condition: Failed
- Location: 1pb2
- Part time: 4,345 hours, 649 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2289, AMS-JFK. (ETOPS) ' ELAC BLC 2 FAULT; REMOVED ANND REPLACED # 2 BCL REF AMM 24-38-34. OPS CHECK NORMAL OPERETIONAL TEST REF AMM 24-38-00. OPS CHECK OK.'
